# SDR SCNA20201124336

- Difficulty date: November 10, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Condition: Eroded
- Location: Nr 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 CANOE FAIRING 644AB HAS WIND EROSION DAMAGE ON FWD SEAL FASTENER HOLES.  REPAIRED WIND EROSION AT FWD SEAL FASTENER HOLES ON NR 8 CANOE FAIRING 644AB, PER SRM 51-70-05-2R-10.
